Tetsuya FUJIE


A Semidefinite Programming Relaxation for the Generalized Stable Set Problem
Tetsuya FUJIE Akihisa TAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/05/01
Vol. E88-A  No. 5  pp. 1122-1128
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
semidefinite programminginteger programmingbidirected graphsperfect graphs
 Summary | Full Text:PDF(166.2KB)